I suggest that you get in to see your primary care doctor
. The medications that you were treated with are excellent for treating trichomoniasis as well as chlamydia, which are two of the most common sexually transmitted infections. However, a third infection, gonorrhea, is not well treated by these medications. It is likely that your doctor performed a test for gonorrhea already; however, if not, that might be something to consider.
You would also want to be on the look out for more concerning symptoms that the infection was not entirely treated. For example, if you have any abdominal pain
, back pain, or fever
, these could be signs of a worsening infection that you would want to mention to your doctor immediately.
Another possibility is that the antibiotics you recently took (especially the azithromycin) killed off the normal bacteria that live in your vagina, which could lead to developing a vaginal yeast infection or something called bacterial vaginosis. With a vaginal examination and examining a sample of the discharge under a microscope, your doctor should be able to rule these two possibilities in or out. If you have either bacterial vaginosis or a yeast infection, these are both quite easy to treat.